MAUDE Adverse Event Report: STRYKER GMBH SCREWDRIVER, SELF-HOLDING, LONG 3.5 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH SCREWDRIVER, SELF-HOLDING, LONG 3.5 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060233
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
A defective self-holding screwdriver was reported.The tip was partially broken.
 
Additional Manufacturer Narrative
Correction: please refer to section d9, the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
A defective self-holding screwdriver was reported.The tip was partially broken.

Brand Name
SCREWDRIVER, SELF-HOLDING, LONG 3.5 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19263492
Report Number0009610622-2024-00185
Device Sequence Number2582498
Product Code LXH
UDI-Device Identifier04546540520425
UDI-Public04546540520425
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18060233
Device Lot NumberKMW351603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown